# SDR 95ZZZX2402

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7511E
- Make and model: Hughes 269C
- Aircraft serial: S1693
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support
- Part number: 269A23457
- Condition: Cracked
- Location: Canopy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS CANOPY SLAT IS A NEW DESIGN FROM SCHWEIZER.  IT IS OF ALL ALUMINUM CONSTRUCTION AND REPLACES THE OLDER FIBERGLASS SLAT.  THIS NEW TYPE SLAT APPEARS TO BE SLIGHTLY WIDER THAN THE PREVIOUS TYPE.  WHEN IT'S BOLTED TO THE CABIN, IT BOWS SLIGHTLY AT THE CENTER SECTION.  THE MFG WAS NOTIFIED BY US ABOUT THIS CONDITION, AND WE SUGGESTED THAT SPACERS OF VARIOUS THICKNESS WOULD CURE PROBLEM.  THE MFG REJECTED THIS IDEA.  AS A RESULT, WE HAVE FOUND THE CENTER SUPPORT RIVET HOLES EITHER CRACKED OR PULLED THROUGH ON SEPARATE OCCASIONS.  THE FIRST SUPPORT FAILED WTIH 3-6 HRS ON IT, THE SECOND SUPPORT FAILED HAD 125 HRS ON IT WHEN IT WAS REPLACED.
